# SDR REXA2013040200712

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 19,905 hours, 17,225 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Faulty
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED LEFT FLIGHT SPOILER RETRACTION IN FLIGHT WITH SPOILERS EXTENDED IN DESCENT.  LEFT SPOILER RETRACTED, DEPLOYED AND RETRACTED RAPIDLY (3 TIMES) IN 2 SECONDS - ROLLING THE AIRCRAFT VIOLENTLY 10/30/ APPROXIMATELY 40 DEGREES TO RIGHT.  FLIGHT SPOILER CAUTION THEN DISPLAYED.  REMOVED AND REPLACED NR 1 SECU IAW AMM 27-61-05, OPERATIONS CHECK GOOD.
